4 doctors weighed in:

When I take viagra, all the light looks a bit fluorescent and blue. Should I switch to Cialis or levitra (vardenafil) or will they have the same effect?

4 doctors weighed in
2 doctors agree

In brief: No need to switch

Viagra inhibits an enzyme in the eye which affects perception of blue.
This is a temporary side effect with no permanent damage. Cialis and Levitra (vardenafil) don't tend to cause this.

In brief: No need to switch

Viagra inhibits an enzyme in the eye which affects perception of blue.
This is a temporary side effect with no permanent damage. Cialis and Levitra (vardenafil) don't tend to cause this.
Dr. Ravi Chauhan
Dr. Ravi Chauhan
Thank
Dr. Kathy Nieder
Family Medicine
1 doctor agrees

In brief: Maybe same effect

"seeing blue" is a common side effect of this entire class of drugs, however, one might have less of the effect than another so it might be worthwhile to try a different one.

In brief: Maybe same effect

"seeing blue" is a common side effect of this entire class of drugs, however, one might have less of the effect than another so it might be worthwhile to try a different one.
Dr. Kathy Nieder
Dr. Kathy Nieder
Thank
Get help from a real doctor now
Dr. Shontae Buffington
Board Certified, Pediatrics
14 years in practice
850K people helped
Continue
108,000 doctors available
Read more answers from doctors